# SDR ASAA2017010419244

- Difficulty date: January 4, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 38,654 hours, 11,627 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 202000212
- Condition: Failed
- Location: Fuel Tanks
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT PUSHBACK, FUEL TANKS READ LEFT 8.5, RIGHT 8.6, CENTER 25.9.  DURING CRUISE, MAIN TANKS SLOWLY DECREASED TO LEFT 7.93, RIGHT 8.17 BY THE TIME THE CENTER TANK REACHED ZERO.  OUTSIDE TEMP -64C. FUEL TEMP GOT TO -30C.  ACFT GROUNDED. ACCOMPLISHED TASK CARDS NG-28 FCD -18090-1 & NG-28FCD-18088-1.   FOUND THE NR 1 TANK HAD SEVEN BAD PROBES & NR 2 TANK HAD SIX BAD PROBES.  PROBES REMOVED & REPLACED.
